# SDR DALA2025120408862

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 73,771 hours, 32,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREDEPARTURE F/C EMERGENCY LIGHTS WOULD COME ON AND OFF. T/S PER B737 WDM 33-51 AMD FOUND PACK M1674 CAUSING PROBLEM. REPLACED PACK AND ALL CKS NML PER B737 AMM 33-51.
